| Model Number |
323.26 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that screwdrivers are stripped and drill guides are broken.It was unknown, if there were patient involvement, or patient consequences.This complaint involves ten (10) devices.(b)(4) are related to capture additional ips.(b)(4) includes: sddrive screwdriver shaft t8 105mm (314.467) x1, sd scrdriver sft sd6/self-retaining/2.0 (313.843) x1, 2.7mm/2.0mm double drill sleeve (312.24) x2, 2.4mm/1.8mm double drill sleeve (312.18) x2, 2.0mm/1.5mm double drill sleeve (312.22) x2, 2.7mm universal drill guide (23.26) x3, 2.4mm universal drill guide (323.202) x3, 2.0mm universal drill guide (323.201) x3.(b)(4) includes: sddrive screwdriver shaft t8 105mm (314.467) x2, sd scrdriver sft sd6/self-retaining/2.0 (313.843) x2.This report is for one (1) 2.7mm universal drill guide.This is report 10 of 10 for (b)(4).
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.